# SDR 2009FA0000939

- Difficulty date: November 15, 2006
- Submitted: October 28, 2009
- Operation: General aviation
- Aircraft: N789DF
- Make and model: Amtr KITFOXSERIE5
- Aircraft serial: ADV030
- Aircraft time: 271 hours
- Engine: Cont IO240A
- Engine time: 271 hours
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Coupling
- Part number: 365796
- Condition: Failed
- Location: Alternator Drive
- Part time: 271 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ALTERNATOR DRIVE COUPLING (ONE PIECE UNIT) FAILED IN FLIGHT.  LOSS OF ALL ELECTRICAL CHARGING CAPABILITY.  OCCURRED DURING NIGHT FLIGHT.  UNSCHEDULED LANDING MADE.  BATTERY CHARGED AND FLIGHT BACK HOME THE NEXT DAY (DAYLIGHT)
